# SDR CA140812008

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Aircraft time: 1,414 hours
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: F2MB721510100A1
- Condition: Cracked
- Location: Bleed Air
- Part time: 1,181 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL, CREW GOT BAGGAGE COMPARTEMENT OVERHEAT. THEY PHYSICALLY CHECKED AND IT WAS IN FACT OVERHEATED, AFTER INVESTIGATION FOUND APU BLEED AIR DUCT BLOWN.
